... patch would not stay on, so i replaced it within the 24hr gap and again it would not stay on therefore i stopped using it all together. I stopped on the tuesday and the change day was friday. i had unprotected sex a couple of days after i stopped using the patch and my boyfriend came inside of me. I started bleeding on the saturday which i assumed was the withdrawal bleeding even though i hadn't completed the entire cycle, however, the bleeding was heavy for three days and now I've been spotting for about 3 days. Should I expect my normal period which is due 2 weeks from now or is this abnormal bleeding? Or could i be pregnant?
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2015 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 25 Jun 2015 • 1 answer
Posted 25 Nov 2015 • 1 answer
Ortho Evra - I started evra this month. I'm on my week four, patch off week. I think I may possibly?
Posted 29 Jan 2016 • 0 answers